ISSN: 1304-7191 | E-ISSN: 1304-7205
Common Coupled Fixed Point Theorems for Generalized Nonlinear Contractions on Metric Spaces Involving a Graph
1Republic of Turkey Ministry of National Education, TOKAT
2Department of Applied Science and Humanities, Assam University, Silchar, Cachar, Assam, INDIA
3Istanbul University, Department of Engineering Sciences, Avcılar, ISTANBUL
Sigma J Eng Nat Sci 2018; 36(2): 419-432
Full Text PDF


New generalized forms of Banach and Kannan type contractions have been described and some coupled coincidence and coupled common fixed point results have been established in the setting of metric space involving a graph. Our theorems extend and generalize many existing results in the literature. Furthermore, an application to integral equations is presented to affirm the importance.